# SDR P5CA2017120800381

- Difficulty date: December 8, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 78,803 hours, 19,962 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Fwd Cargo
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD CGO BACKUP EICAS DISPLAYED DURING CLIMBOUT, QRH NON-NORMAL PROCEDURE ACCOMPLISHED( AUX ZONE TEMP CONTROLLER BITE TEST SHOW NO FAULTS PER AMM 21-61-12. AND ZONE TEMP CONTROLLER RESET. )
